# SDR MASA2011053002896

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,916 hours, 33,785 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION IN FLIGHT.  R2 RT AOA AND SPC.
